# SDR VTZA96180

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700953
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 6563 - JFK-IAD - ABORTED THE TAKEOFF DUE TO THE NR 1 AIR DATA COMPUTER FAILING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE AIR DATA COMPUTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
